Journal of the Mathematical Society of Japan

On the distribution of primes in short intervals

Jerzy KACZOROWSKI and Alberto PERELLI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 3 (1993), 447-458.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105158

Digital Object Identifier
doi:10.2969/jmsj/04530447

Mathematical Reviews number (MathSciNet)
MR1219878

Zentralblatt MATH identifier
0787.11038

Subjects
Primary: 11N05: Distribution of primes
Secondary: 11N36: Applications of sieve methods

Citation

KACZOROWSKI, Jerzy; PERELLI, Alberto. On the distribution of primes in short intervals. J. Math. Soc. Japan 45 (1993), no. 3, 447--458. doi:10.2969/jmsj/04530447. https://projecteuclid.org/euclid.jmsj/1227105158


Export citation